# SDR ARWA9606061

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5220 · Emergency Exits
- Part: Door Base
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY DOOR BASE HAS LEVEL 1 CORROSION AND 4 INCH CRACK AT LONGERON 21L.  REMOVED CORROSION AND REPAIRED AREA PER DC-8 SRM 53-2-0, FIG 1B, SHEET 3 AND 51-1-8.
